Vilenkin bases in non-commutative Lp-spaces

PG Dodds, F Sukochev

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageUndefined/Unknown
Title of host publicationProceedings of the Centre for Mathematics and its Applications, Australian National University Vol. 39
Editors Alexander Isaev
Place of PublicationAnu
PublisherAustralian National University
Pages30-41
Number of pages12
ISBN (Print)0-7315-5203-2
Publication statusPublished - 2001
EventNational Research Symposium on Geometric Analysis and Applications, Anu - Anu
Duration: 26 Jun 200030 Jun 2000

Publication series

Name
PublisherAustralian National University

Conference

ConferenceNational Research Symposium on Geometric Analysis and Applications, Anu
Period26/06/0030/06/00

Keywords

  • ZX Int.klas.verslagjaar < 2002

Cite this

Dodds, PG., & Sukochev, F. (2001). Vilenkin bases in non-commutative Lp-spaces. In Alexander Isaev (Ed.), Proceedings of the Centre for Mathematics and its Applications, Australian National University Vol. 39 (pp. 30-41). Australian National University.